Abrigo Trade
Abrigo Trade
Nagpur, Maharashtra
TrustSEAL Verified
Call 08044014339
SEND EMAIL

Pharmaceutical Syrup

Offering you a complete choice of products which include mefsum spas syrup, mefsum 100 syp mefenamic acid, brosum total /ambroxol + dextromethorphan hydrobromide + phenylephrine + chlorpheniramine maleate, nasalgo-p drop/xylometazoline hcl nasal drops, ibusum-p syp/ibuprofen and paracetamol suspension and brigocet-m syp/ levocetirizine and montelukast sodium syp.

Mefsum Spas Syrup

Mefsum Spas Syrup
  • Mefsum Spas Syrup
  • Mefsum Spas Syrup
  • Mefsum Spas Syrup
Get Best Quote
Approx. Price: Rs 45 / BottleGet Latest Price

Product Details:

Minimum Order Quantity100 Bottle
CompositionMefenamic Acid 100 mg + Paracetamol 250 mg
Pack Size60 ml
Pack TypeBottle
BrandMefsum
Shelf Life36 Months
Usage/ApplicationTreat Pain and Reduce Fever

Mefsum spas Suspension is commonly given to treat stomach pain, bloating, and abdominal cramps, and pain associated with excessive acidity, gas, infections, and gastrointestinal tract diseases. It also controls symptoms of irritable bowel syndrome. It relaxes the muscles of the gut and absorbs the extra gas.Give the prescribed dose of Cyclopam Suspension to your child orally before a meal or as suggested by the doctor. Your child’s doctor may prescribe this medicine for a few days to many days. But, do not continue it for more than 2 weeks without consulting the doctor as excessive and long-term use may have adverse effects on your child. Additionally, do not abruptly stop the medicine by yourself as it may bring back the symptoms or worsen your child’s condition.Some of the common yet temporary side effects of this medicine include nausea, vomiting, constipation, burping, vision problem, loss of appetite, and drowsiness. These usually subside once your child’s body adapts to the medicine. However, if these side effects persist or become bothersome for your child, do reach out to the doctor on a priority basis.You must let your child’s doctor know about all the medicines your child is being given. Also, inform the doctor of any previous history of allergy, intolerance to any food products, abdominal obstruction, liver impairment, kidney malfunction, or any birth defects, This information is very important for dose alterations and for planning your child’s overall treatment.
Request
Callback
Yes! I am Interested

Mefsum 100 syp Mefenamic Acid

Mefsum 100 syp Mefenamic Acid
  • Mefsum 100 syp Mefenamic Acid
  • Mefsum 100 syp Mefenamic Acid
  • Mefsum 100 syp Mefenamic Acid
Get Best Quote
Approx. Price: Rs 20 / BottleGet Latest Price

Product Details:

Minimum Order Quantity100 Bottle
CompositionMefenamic Acid 100 mg + Paracetamol 250 mg
Pack Size60 ml
Pack TypeBottle
Shelf Life24 Months
Usage/ApplicationTreat Pain and Reduce Fever

Mefenamic acid is a nonsteroidal anti-inflammatory drug (NSAID) commonly used to relieve mild to moderate pain, particularly menstrual pain, and to reduce inflammation. The 100 mg syrup formulation is often used for children or individuals who have difficulty swallowing tablets.

Key Information:
  • Indications: Primarily used for pain relief (e.g., menstrual cramps, headaches, dental pain).
  • Dosage: The dosage will depend on age, weight, and the specific condition being treated. Always follow the prescribing instructions.
  • Administration: Shake the syrup well before use, and it can be taken with or without food.
Side Effects:
  • Common side effects may include stomach upset, nausea, diarrhea, or dizziness.
  • Serious side effects can include gastrointestinal bleeding, liver issues, or allergic reactions.
Request
Callback
Yes! I am Interested

Brosum Total /Ambroxol + Dextromethorphan Hydrobromide + Phenylephrine + Chlorpheniramine Maleate

Brosum Total /Ambroxol  + Dextromethorphan Hydrobromide  + Phenylephrine  + Chlorpheniramine Maleate
  • Brosum Total /Ambroxol  + Dextromethorphan Hydrobromide  + Phenylephrine  + Chlorpheniramine Maleate
  • Brosum Total /Ambroxol  + Dextromethorphan Hydrobromide  + Phenylephrine  + Chlorpheniramine Maleate
  • Brosum Total /Ambroxol  + Dextromethorphan Hydrobromide  + Phenylephrine  + Chlorpheniramine Maleate
Get Best Quote
Approx. Price: Rs 105 / BottleGet Latest Price

Product Details:

Minimum Order Quantity1 Bottle
Packaging Size100 ml
Packaging TypeBottle
Usage/ ApplicationDry Cough
BrandBrosum Total
ManufacturerAbrigo
CompositionDextromethorphan Combination
Syrup ForAdults
Country of OriginMade in India

Brosum Total Syrup Strawberry Sugar Free is used in the treatment of cough. It helps by thinning the mucus in the nose and windpipe, making it easier to cough out. It also relieves allergy symptoms like watery eyes, sneezing, runny nose, and throat irritation.

Brosum Total Syrup Strawberry Sugar Free is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. Let your doctor know about all other medications you are taking as some may affect, or be affected by this medicine.

The most common side effects are headache, nausea, vomiting, and stomach upset. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. This medicine can also cause sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can make sleepiness worse.

Never support self-medication or recommend your medicine to another person. It is beneficial to have plenty of fluids while taking this medication. Before you start taking this medicine it is important to inform your doctor if you are suffering from any lung, liver or kidney disease. You should tell your doctor if you are pregnant or planning a pregnancy.
Request
Callback
Yes! I am Interested

Nasalgo-p drop/Xylometazoline Hcl Nasal Drops

Nasalgo-p drop/Xylometazoline Hcl Nasal Drops
  • Nasalgo-p drop/Xylometazoline Hcl Nasal Drops
  • Nasalgo-p drop/Xylometazoline Hcl Nasal Drops
  • Nasalgo-p drop/Xylometazoline Hcl Nasal Drops
Get Best Quote
Approx. Price: Rs 30 / PieceGet Latest Price

Product Details:

Minimum Order Quantity1 Piece
Strength0.05% w/v
BrandAbrigo
Packaging TypeBottle
Packaging Size10 ml
Usage/ApplicationClinical
ManufacturerAbrigo
Country of OriginMade in India

Nasago-P Nasal Drops is a medicine that helps clear and soothes the blocked nose, thereby relieving nasal congestion due to common cold, hay fever, or other respiratory allergies in children.

Nasalgo-P Nasal Drops is meant to be used externally by nasal route only. Put it into each nostril strictly as prescribed by your child’s doctor. Try not to touch the tip of the medicine container while putting it in your child’s nose. If this happens, rinse the tip with hot water and dry with a clean tissue before recapping the medicine container. Close one nostril while applying the medicine into the other, and then ask your child to sniff hard to make sure it reaches deep into the nose. Once done, repeat for the other nostril.

Zylonasal Kid Nasal Drops provides quick relief, approximately within 2 minutes that lasts for several hours (up to 10 hours). It is recommended to make the last application shortly before your child retires to bed. It renders only temporary relief, so do not use it more often or for longer than recommended. Using it for a longer duration may cause side effects. On the other hand, stopping the medicine abruptly can make the congestion come back with severity and can worsen your child’s condition.

This medicine may have some minor and temporary side effects such as irritation in the nose,  nasal dryness, feeling sick (nausea), headache, or application site burning. These episodes should start receding after a few doses. However, if these side effects persist or become bothersome for your child, report to the doctor without any delay. Follow all the instructions as suggested by your child’s doctor and as mentioned over the medicine label.
Request
Callback
Yes! I am Interested

Ibusum-P syp/Ibuprofen And Paracetamol Suspension

Ibusum-P syp/Ibuprofen And Paracetamol Suspension
  • Ibusum-P syp/Ibuprofen And Paracetamol Suspension
  • Ibusum-P syp/Ibuprofen And Paracetamol Suspension
  • Ibusum-P syp/Ibuprofen And Paracetamol Suspension
Get Best Quote
Approx. Price: Rs 39 / BottleGet Latest Price

Product Details:

Minimum Order Quantity1 Bottle
Packaging Size60ml
Strength262.5 mg
CompositionIbuprofen 100mg + Paracetamol 162.5mg
Manufacturerabrigo
Packaging TypeBottle

Ibusum-p Oral Suspension Orange is a combination of two medicines, ibuprofen and paracetamol. Both of these belong to a class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDS). Ibugesic Plus Oral Suspension Orange helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.

To make the most of this medicine, adhere to the prescribed dose, time, and way while giving this medicine to your child. Give it to your child orally, preferably after meals as this will prevent the chance of developing an upset stomach. If your child vomits within 30 minutes of taking Ibugesic Plus Oral Suspension Orange, give the same dose again. In case it is already time for the next dose, skip repeating it. Never give more than the recommended dose for fast relief as that may cause unwanted effects in your child.

Your child may exhibit side effects like nausea, vomiting, stomach pain, heartburn, and diarrhea after taking this medicine. These side effects are temporary and should subside once your child’s body adapts to the medicine. In case they persist or become bothersome for your child, do consult your child’s doctor on a priority basis.

Before giving Ibugesic Plus Oral Suspension Orange to your child, do inform your child’s doctor if your child is allergic to any medicine or products, or has any history of heart problems, birth defects, liver disease, kidney disease, lung disease, or bleeding disorder. This information is critical for dose alteration and helps in planning your child's overall treatment.

Request
Callback
Yes! I am Interested

Brigocet-M syp/ Levocetirizine and Montelukast Sodium syp

Brigocet-M syp/ Levocetirizine and Montelukast Sodium syp
  • Brigocet-M syp/ Levocetirizine and Montelukast Sodium syp
  • Brigocet-M syp/ Levocetirizine and Montelukast Sodium syp
  • Brigocet-M syp/ Levocetirizine and Montelukast Sodium syp
Get Best Quote
Approx. Price: Rs 70 / BottleGet Latest Price

Product Details:

Minimum Order Quantity1 Bottle
Packaging Size60 ml
CompositionLevocetirizine (2.5mg/5ml) + Montelukast (4mg/5ml)
BrandBrigocet-M syp
Country of OriginMade in India

Brigocet M Syrup is commonly prescribed in children to treat symptoms of allergy such as runny nose, sneezing, itching, swelling, congestion, and watery eyes. It may also help in the treatment of asthma and skin allergies.

Give this medicine to your child at a fixed time before or after food in the prescribed dose, time, and way. For asthma, prefer giving Levocet M Syrup in the evening or 2 hours before physical activity. For allergy, it is best to give it either in the morning or in the evening, depending upon the time of onset of symptoms. In case your child has both, prefer giving it in the evening. If your child vomits within 30 minutes of taking this medicine, give the same dose again, but skip it if it’s already time for the next dose.

Your child may start to feel better after a few regular doses. However, you must still complete the prescribed dose to ensure maximum benefit. Moreover, stopping the medicine abruptly may worsen your child’s condition. This medicine may cause some minor and temporary side effects like vomiting, diarrhea, nausea, dizziness, dry mouth, rash, and headache. Usually, these episodes subside once your child’s body adapts to the medicine. However, in case these effects persist or start bothering your child, consult your child’s doctor without any delay.

Let your child’s doctor know if your child is already taking any medicines. Also, narrate your child’s complete medical history, including any prior episodes of allergy, heart problem, blood disorder, vascular disorders, birth defects, airway obstruction, lung anomaly, skin disorder, liver impairment, and kidney malfunction. This information is critical for dose alterations and in planning your child’s overall treatment.

Request
Callback
Yes! I am Interested

Brosum Junior syp/Ambroxol Hydrochloride,levo salbutamol guaphensin Cough Syrup

Brosum Junior syp/Ambroxol Hydrochloride,levo salbutamol guaphensin Cough Syrup
  • Brosum Junior syp/Ambroxol Hydrochloride,levo salbutamol guaphensin Cough Syrup
  • Brosum Junior syp/Ambroxol Hydrochloride,levo salbutamol guaphensin Cough Syrup
  • Brosum Junior syp/Ambroxol Hydrochloride,levo salbutamol guaphensin Cough Syrup
Get Best Quote
Approx. Price: Rs 90 / BottleGet Latest Price

Product Details:

Minimum Order Quantity1 Bottle
Packaging Size60 ml
Packing TypeBottle
Shelf Life24 months
CompositionAmbroxol (15mg/5ml) + Levosalbutamol (0.5mg/5ml) + Guaifenesin (50mg/5ml)
BrandBROSUM JUNIOR
ManufacturerABRIGO
Usage/ ApplicationTo alleviate cough and promote mucus clearance in respiratory conditions
Syrup ForKids

BROSUM  Junior Expectorant is a combination medicine used in the treatment of cough with mucus. It thins mucus in the nose, windpipe, and lungs, making it easier to cough out. It also provides relief from runny nose, sneezing, itching, and watery eyes.

BROSUM Junior Expectorant is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your healthcare team know about all other medications you are taking as some may affect, or be affected by this medicine.

The most common side effects are nausea, diarrhea, stomach pain, vomiting, muscle cramp, headache, skin rash, and increased heart rate. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. This medicine can also cause sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can make sleepiness worse.

Never support self-medication or recommend your medicine to another person. It is beneficial to have plenty of fluids while taking this medication. Before taking this medicine, you should tell your doctor if you are pregnant, planning pregnancy, or breastfeeding. You should also tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you.

Request
Callback
Yes! I am Interested

Brosum-D syp/Dextromethorphan Hydrobromide Cough Syrup

Brosum-D syp/Dextromethorphan Hydrobromide Cough Syrup
  • Brosum-D syp/Dextromethorphan Hydrobromide Cough Syrup
  • Brosum-D syp/Dextromethorphan Hydrobromide Cough Syrup
  • Brosum-D syp/Dextromethorphan Hydrobromide Cough Syrup
Get Best Quote
Approx. Price: Rs 90 / BottleGet Latest Price

Product Details:

Minimum Order Quantity1 Bottle
Packaging Size100 ml
Packaging TypeBottle
Usage/ ApplicationDry Cough
BrandBROSUM-D
Shelf Life24 months
CompositionDextromethorphan Combination
ManufacturerABRIGO

BROSUM-D  Syrup is a medicine used in the treatment of common cold and cough. It can provide quick relief from cough and common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness.

BROSUM-D Syrup is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your healthcare team know about all other medications you are taking as some may affect, or be affected by this medicine.

Common side effects of this medicine include headache, sedation, double vision, vomiting, diarrhea, dry mouth, and nausea. Most of these are temporary and usually resolve with time. Contact your doctor straight away if you are at all concerned about any of these side effects. This medicine can also cause sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you. Avoid drinking alcohol while taking this medicine as it can worsen your sleepiness.

Never support self-medication or recommend your medicine to another person. It is beneficial to have plenty of fluids while taking this medication. Before taking this medicine, you should tell your doctor if you are pregnant, planning pregnancy or breastfeeding. You should also tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you.

Request
Callback
Yes! I am Interested

Pirasmart 800/Piracetam (800mg)

Pirasmart 800/Piracetam (800mg)
  • Pirasmart 800/Piracetam (800mg)
Get Best Quote
Approx. Price: Rs 800 / BoxGet Latest Price

Product Details:

Minimum Order Quantity100 Box
Dose/Strength800 mg
Packaging Size10x10
BrandPirasmart
Manufactured ByWinlife Pharma
Shelf life24 months
Pack TypeBox

Neurocetam 800 Tablet is used in the treatment of Alzheimer's disease and memory loss in Parkinson's disease. It can also be used to treat age-related memory loss and head injury. It works by improving communication between the nerve cells and protects the brain.

Neurocetam 800 Tablet should be taken by mouth with or without food. It is advisable to take this medicine at the same time each day to maintain consistent level in the blood. If you miss any dose, take it as soon as you remember. Do not skip any doses and finish the full course of treatment even if you feel better. It is important that this medication is not stopped suddenly as it may result in twitching or jerking movements and even relapse of disease may occur. This medicine can affect platelet aggregation, so inform doctor if you have bleeding problems or if you are on medications that helps to make blood thin.

Some common side effects of this medicine include nervousness and abnormality of voluntary movements. It may also cause dizziness and sleepiness, so do not drive or do anything that requires mental focus. This medicine may cause weight gain therefore you should have a balanced diet and exercise regularly.

Uses of Neurocetam Tablet
  • Alzheimer's disease
  • Dementia in Parkinson's disease
  • Age related memory loss
  • Head injury
Benefits of Neurocetam TabletIn Alzheimer's diseaseNeurocetam 800 Tablet improves learning, memory, and information processing (cognitive function) in people with mild to moderate Alzheimer's disease. These problems in memory and thinking may start interfering with daily activities and worsen your condition. This medicine will help in managing Alzheimer’s disease effectively. It will make it easier for you to carry out your daily activities and improve your quality of life. It can take several weeks for your symptoms to improve; so keep using the medicine even if you do not think it is working.
Request
Callback
Yes! I am Interested
X

Explore More Products

View All Products
Tell Us What Are You Looking For ?




Reach Us
Prashant (CEO)
Abrigo Trade
Plot No 461, Near Mseb Power House, Hiwari Lay-out
Nagpur - 440008, Maharashtra, India
Get Directions

Call Us


Send E-mail